Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23572

De Negri, E; Gorla, E (2009). G-biliaison of ladder Pfaffian varieties. Journal of Algebra, 321(9):2637-2649.

[img] PDF - Registered users only
1MB

View at publisher

Abstract

The ideals generated by pfaffians of mixed size contained in a subladder of a skew-symmetric matrix of indeterminates define arithmetically Cohen–Macaulay, projectively normal, reduced and irreducible projective varieties. We show that these varieties belong to the G-biliaison class of a complete intersection. In particular, they are glicci.

Citations

Altmetrics

Downloads

0 downloads since deposited on 06 Nov 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2009
Deposited On:06 Nov 2009 07:28
Last Modified:23 Nov 2012 13:04
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:10.1016/j.jalgebra.2008.12.026
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2504494

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page